# SDR AWXA200400370

- Difficulty date: April 15, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 12,556 hours, 4,820 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Valve
- Part number: 750A000002
- Part serial: 00319
- Condition: Malfunctioned
- Location: Zone 138
- Part time: 35,400 hours, 16,112 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

AT FL 310 COULD NOT CONTROL CABIN PRESSURE, 250 FPM TO 10000, DESCENDED DOWN TO 12000 FT AND DIVERTED.  PREVIOUS FLT A MEL WAS ISSUED FOR AFT CABIN TEMP & RT PACK FLOW CONTROL VALVE DE-ACTIVATED & LOCKED IN CLOSED POSITION.  MEL ALSO REQUIRES FLOW SWITCH BE PLACED IN HIGH POSITION, AFTER DIVERSION SWITCH FOUND IN NORMAL.  MX PERFORMED CABIN PRESSURIZATION CHECK USING PACKS 1 & 2 INDEPENDENTLY WITH FLOW SELECT SWITCH IN HIGH, COND 1, OPS NORMAL.  RE-ACCOMPLISHED PROCEDURE USING BOTH PACKS TOGETHER & OPS NORMAL.  PERFORMED BITE TEST OF CABIN PRESSURE CONTROLLERS 1 & 2, CHECKED GOOD.  BITE TEST OF CFDS FAILED AFT CABIN TRIM AIR VALVE 13HK FOR AFT CABIN TEMP PROBLEM.  R&R AFT CABIN TRIM AIR VALVE, OPS CHECK GOOD.
